Sunday, June 1, 2008

KBON PARTY June 22, 2008

KBON PARTY JUNE 22nd 2008 BLACKHAM COLISEUM

10:00-10:30 KYLE HUVAL & DIXIE CLUB RAMBLERS

10:45-11:30 DON FONTENOT ET LES AMIES – 45 MIN
BRIGGS BROWN

11:45-12:15 JOEL, CHARLO & THE CLASSICS

12:30- 1:00 DUSTIN RAY & SOUTHERN GROOVE

1:15 – 1:45 RODDIE ROMERO & HUB CITY ALL STARS

2:00 – 2:45 STEVE RILEY AND MAMOU PLAYBOYS

3:00 – 4:00 WARREN STORM & WILLIE T (30 MIN)
And possible cameos (added time)
TK HULIN

4:15 – 4:45 RICHARD LEBOUF AND DETOUR

5:00- 5:45 JAMIE BERGERON & KICKIN’ CAJUNS – 45 MIN

6:00- 6:30 DAMON TROY AND LA. BEAT

7:00 – 8:00 TRAVIS MATTE & KINGPINS
(with JOHNNIE ALLAN)

No comments: